MathSciNet Relay Station
MathSciNet bibliographic data
MR1690159 (2000d:55024) 55Q40 (55P35 55P45)
Neisendorfer, Joseph Product decompositions of the double loops on odd primary Moore spaces. Topology 38 (1999), no. 6, 1293–1311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement